Publicacións nas que colabora con AGUSTIN BONOME DOPICO (8)

2002

  1. Pseudo-Riemannian manifolds with simple Jacobi operators

    Journal of the Mathematical Society of Japan, Vol. 54, Núm. 4, pp. 847-875

2001

  1. Generalized Osserman four-dimensional manifolds

    Classical and Quantum Gravity, Vol. 18, Núm. 22, pp. 4813-4822

1998

  1. On the paraholomorphic sectional curvature of almost para-hermitian manifolds

    Houston Journal of Mathematics, Vol. 24, Núm. 2, pp. 277-300

  2. Nonsymmetric osserman indefinite kähler manifolds

    Proceedings of the American Mathematical Society, Vol. 126, Núm. 9, pp. 2763-2769

1997

  1. Pseudo-chern classes and opposite chern classes of indefinite almost Hermitian manifolds

    Acta Mathematica Hungarica, Vol. 75, Núm. 4, pp. 299-316

  2. Curvature of indefinite almost contact manifolds

    Journal of Geometry, Vol. 58, Núm. 1-2, pp. 66-86